# SDR SWIA200413519

- Difficulty date: June 27, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 41,078 hours, 50,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LIGHT BULB OUT ON ESCAPE PATH LIGHTING.  RELAMPED AND REPLACED SOCKET IAW 33-51-01.  OPS CHECK GOOD.
